Journal of Nonlinear Mathematical Physics

Volume 26, Issue 4, July 2019, Pages 650 - 658

Systems of Hamilton-Jacobi equations

Authors
Julio Cambronero
Departamento de Matemáticas Fundamentales, UNED C/ Senda del Rey 9, 28040 Madrid, Spain, jcambronero@alumno.uned.es
Javier Pérez Álvarez
Departamento de Matemáticas Fundamentales, UNED C/ Senda del Rey 9, 28040 Madrid, Spain, jperez@mat.uned.es
Received 11 April 2019, Accepted 7 June 2019, Available Online 9 July 2019.
DOI
https://doi.org/10.1080/14029251.2019.1640473How to use a DOI?
Keywords
Hamilton-Jacobi equation, Lagrangian submanifolds
Abstract

In this article we develop a generalization of the Hamilton-Jacobi theory, by considering in the cotangent bundle an involutive system of dynamical equations.

Copyright
© 2019 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
26 - 4
Pages
650 - 658
Publication Date
2019/07
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2019.1640473How to use a DOI?
Copyright
© 2019 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Julio Cambronero
AU  - Javier Pérez Álvarez
PY  - 2019
DA  - 2019/07
TI  - Systems of Hamilton-Jacobi equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 650
EP  - 658
VL  - 26
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2019.1640473
DO  - https://doi.org/10.1080/14029251.2019.1640473
ID  - Cambronero2019
ER  -